Logarithmically Complete Monotonicity Properties Relating to the Gamma Function
Tie-Hong Zhao,
Yu-Ming Chu and
Hua Wang
Abstract and Applied Analysis, 2011, vol. 2011, 1-13
Abstract:
We prove that the function 𠑓 𠛼 , 𠛽 ( 𠑥 ) = Γ 𠛽 ( 𠑥 + 𠛼 ) / 𠑥 𠛼 Γ ( 𠛽 𠑥 ) is strictly logarithmically completely monotonic on ( 0 , ∞ ) if √ ( 𠛼 , 𠛽 ) ∈ { ( 𠛼 , 𠛽 ) ∶ 1 / 𠛼 ≤ 𠛽 ≤ 1 , 𠛼 ≠1 } ∪ { ( 𠛼 , 𠛽 ) ∶ 0 < 𠛽 ≤ 1 , 𠜑 1 ( 𠛼 , 𠛽 ) ≥ 0 , 𠜑 2 ( 𠛼 , 𠛽 ) ≥ 0 } and [ 𠑓 𠛼 , 𠛽 ( 𠑥 ) ] − 1 is strictly logarithmically completely monotonic on ( 0 , ∞ ) if √ ( 𠛼 , 𠛽 ) ∈ { ( 𠛼 , 𠛽 ) ∶ 0 < 𠛼 ≤ 1 / 2 , 0 < 𠛽 ≤ 1 } ∪ { ( 𠛼 , 𠛽 ) ∶ 1 ≤ 𠛽 ≤ 1 / √ 𠛼 ≤ 2 , 𠛼 ≠1 } ∪ { ( 𠛼 , 𠛽 ) ∶ 1 / 2 ≤ 𠛼 < 1 , 𠛽 ≥ 1 / ( 1 − 𠛼 ) } , where 𠜑 1 ( 𠛼 , 𠛽 ) = ( 𠛼 2 + 𠛼 − 1 ) 𠛽 2 + ( 2 𠛼 2 − 3 𠛼 + 1 ) 𠛽 − 𠛼 and 𠜑 2 ( 𠛼 , 𠛽 ) = ( 𠛼 − 1 ) 𠛽 2 + ( 2 𠛼 2 − 5 𠛼 + 2 ) 𠛽 − 1 .
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/896483.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/896483.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:896483
DOI: 10.1155/2011/896483
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().